# SDR GTIA010241

- Difficulty date: April 26, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Lack Of Lube
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 439 - FOUND GEAR DOOR OPEN LGIHT AT FL350.  PLACED HYDRAULICS TO HIGH AND ON LIGHT EXTINGUISHED.  SERVICED RT RESEVOIR TO FULL BLED AIR FROM SYSTEM OPS CHECK OK IAW 29-00-00 AND 32-00-00.  (M)
